# SDR FDEA202008211964

- Difficulty date: August 21, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,216 hours, 31,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1665
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REPLACED LAMP AND TESTED GOOD IAW  AMM: 33-51-09-3   REPLACED LAMP AND TESTED GOOD IAW  AMM: 33-51-09-3  LAMP P/N 1317
